# SDR CA051006004

- Difficulty date: September 7, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE EXPERIENCED AN UNCOMMANDED DECREASE IN TORQUE ACCOMPANIED BY AN INCREASE IN TEMPERATURE.  THE ENGINE WAS REPORTED TO EMIT A LOUD NOISE.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
